MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number UL-878
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the patient underwent left patellar tendon rupture repair plus left tibial tubercle fracture open reduction and internal fixation.Routine disinfection and draping of the left knee, expelled blood.The periosteum of the middle and upper part of the left tibia and a small amount of the anterior tibialis muscle were torn, the fracture ends and tibial tendons were cleaned.A 4.5mm polyether ether ketone suture anchor staple was inserted respectively at 1 cm proximal to the epiphyseal line on both sides of the tibial tubercle.Four strands of suture were passed through the tendon-bone junction of the distal patellar tendon.The proximal tibial bone fragment and the tibial tubercle bone fragment were repositioned, and two hollow screw guide pins were used for temporary fixation.The position of the bone fragment was good under fluoroscopy.Two 4.5 x50 hollow screws were drilled and screwed in.The white high-strength line of the anchor staple was knotted and fixed, and the white-blue line was knotted as a "double pul ley", and a 5.Mm polyether ether ketone suture anchor staple was inserted on the inner and outer sides of the tibia.The white-blue anchor wire was introduced into the 5.5 mm polyether ether ketone suture anchor staple and fixed on the inner and outer sides of the distal tibial tubercle, and the double-strand high-strength line knee flexed 90 degrees, performed the patellar relieve tension.The surgery was sutured with synthetic absorbable surgical sutures, which could be flexed up to 100° without tearing.The brace was fixed in the extended knee position.The surgery was smooth, the intraoperative anesthesia was good, and the intraoperative bleeding was about 50ml.The patient returned to the ward safely after the surgery.The follow-up examination was made less than a month, and it was found that the surgical incision was red and swollen.The absorbable surgical suture was removed from the incision, performed debridement, suture and changed the dressing.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d4(expiration date and lot number was changed from d6g3214y to unknown), g2, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19974671
Report Number9612501-2024-02045
Device Sequence Number8460744
Product Code GAM
UDI-Device Identifier10884521049635
UDI-Public10884521049635
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUL-878
Device Catalogue NumberUL-878
Device Lot NumberD6G3214Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale
Patient Weight63 KG